# SDR CA120321002

- Difficulty date: March 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7500 · Engine Bleed Air System
- Part: Hose
- Part number: 12991003315
- Condition: Cracked
- Location: Bleed Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACK EXTENDING APPROX .7500 OF THE CIRCUMFERENCE AT THE MOUNTING FLANGE ON THE LT INBD BLEED AIRHOSE LT ENGINE.
